Journal article icon

Journal article

On the choice of preconditioner for minimum residual methods for non-Hermitian matrices

Abstract:

We consider the solution of left preconditioned linear systems P- 1Cx=P-1c, where P,CECn×n are non-Hermitian, cECn, and C, P, and P-1C are diagonalisable with spectra symmetric about the real line. We prove that, when P and C are self-adjoint with respect to the same Hermitian sesquilinear form, the convergence of a minimum residual method in a particular nonstandard inner product applied to the preconditioned linear system is bounded by a term that depends only on the spectrum of P-1C. The i...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.cam.2013.02.020

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
Volume:
249
Pages:
57-68
Publication date:
2013-09-01
DOI:
ISSN:
0377-0427
Source identifiers:
394206
Language:
English
Keywords:
Pubs id:
pubs:394206
UUID:
uuid:3f5f13bb-8e11-4f4f-883f-49b063b4bc2b
Local pid:
pubs:394206
Deposit date:
2013-11-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP